# SDR DALA2023061904975

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2821178) CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT LT SIDE TRANSITION PANEL SECTION BETWEEN BS.727K+10 AND BS.847 LBL 21.00. REMOVED CORROSION AT AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT LT SIDE TRANSITION PANEL SECTION BETWEEN BS.727K+10" AND BS.847 LBL.21.00. IAW B737 SRM 51-10-02, LOCATED AND DRILLED AND INSTALLED TRANSITION PANEL IAW B737-900 SRM 51-40-05, 51-40-02.
